# SDR IPXA2020022435378

- Difficulty date: February 14, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING L/E LOWER SKIN IS CRACKED AT STA. XOS= 776.REPAIRED CRACKED L/H WING L/E LOWER SKIN AT STA. XOS.= 776 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
